Share Facebook
Crohn's Disease Forum » Treatment » Remicade/Infliximab » Vasculitis from Remicade ??? Please help


07-03-2013, 06:39 PM   #1
Kjmoomey
 
Join Date: Jul 2013
Vasculitis from Remicade ??? Please help

My husband has been on Remicade for about 10 years and now has bad vasculitis on his legs. Could it be from the Remicade?
02-24-2014, 04:29 PM   #2
cjohnson30014
 
Join Date: Feb 2014
I am new to this forum but found your post when doing a search of vasculitis and remicade. I have been on remicade for around 9 years and have developed vasculitis on my legs. My dermatologist claims it is from the remicade and I now believe it is also. If I take antibotics and am clear of the vasculitis, two days after my remicade infusion, I have vasculitis spots again. My dermatologist has me on 100 mg of dapsone a day. It seems to keep the vasculitis spots from getting inflamed. I realize your post is over 6 months old. How is your husband doing and what medications has he been on since the onset of the vasculitis? Is he still on remicade?
02-24-2014, 06:10 PM   #3
Kjmoomey
 
Join Date: Jul 2013
His doctor switched him to Humira, no more vasculitis
02-25-2014, 11:21 AM   #4
cjohnson30014
 
Join Date: Feb 2014
Thank you. Hope he is doing good.
Reply

Crohn's Disease Forum » Treatment » Remicade/Infliximab » Vasculitis from Remicade ??? Please help
Thread Tools


All times are GMT -5. The time now is 07:30 PM.
Copyright 2006-2017 Crohnsforum.com